I had sever pain running from my jaw up into the back of my skull through the back or my neck.I woke up with sever pain due to a surgery I had and they prescribed me 800mg ibuprofen but I ran out. I weigh 250lbs and I want to know how bad this is if at all concurrent with my weight and size.
I just took four tablets of 50mg tramadol, how bad is that?
Question posted by thepagesurfer15 on 17 May 2015
Last updated on 1 November 2016
The symptoms you may experience after taking 4 tablets at once are dizziness, drowsiness/lethargy and nausea, possibly headache. Taking double doses like this could lead to habit forming behaviour and potentially dependence, please be careful. I hope you are feeling OK now
All they ordered after surgery was ibuprofen? Your weight has nothing to do with medication doses as an adult. You took twice the recommended dose. This isn't enough to kill you it might give you some side effects. Be careful you aren't dizzy and fall down today.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.